# SDR UIEA2020052641121

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,109 hours, 20,164 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng N2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANALOG N2 STATUS MSG. PERFORMED FIM 77-12- FT 809. NO DEFECTS NOTED. MESSAGE CLEARED.
